# SDR FDEA201004051056

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ON THE FLANGE FROM FRAME 50 TO FRAME 51; RBL 26. REMOVED CORROSION IAW SRM 53-10-16, PG 101.  MATERIAL LOSS 0.010.  MATERIAL   REMAINING 0.080 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16.  ALODINED AND   PRIMED IAW SRM 51-21-10.  CORROSION IS LEVEL 1, SDR TRACKING NR 10-1056  WAS GENERATED TO DOCUMENT THE CORROSION BUT WAS NOT REQUIRED.
